Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On one parameter families of real solutions of nonlinear operator equations


Author: Melvyn S. Berger
Journal: Bull. Amer. Math. Soc. 75 (1969), 456-459
DOI: https://doi.org/10.1090/S0002-9904-1969-12220-2
MathSciNet review: 0243391
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. S. Berger, On nonlinear perturbations of the eigenvalues of a compact self-adjoint operator, Bull. Amer. Math. Soc. 73 (1967), 704-708. MR 212624
  • 2. L. Bers, F. John and M. Schechter, Partial differential equations, Wiley, New York, 1964. MR 162045
  • 3. E. Hille and R. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 89373


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12220-2

American Mathematical Society